advertisement
Question
Posted by: island | 2010-01-12

bipolar

hi
i am biplar(or so they say).At the moment i am on epitec and zyprexa.use to drink seraquel.what will happend if i cut out the Zyprexa and use only the epitec. ANYTHING to get me higher.2 adco zolpidems takes me to sleep.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

I can't answer that question as i depends on loads of details even you could not tell me - you need to discuss this with your doctor who prescribes the medication.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2010-01-12

I can't answer that question as i depends on loads of details even you could not tell me - you need to discuss this with your doctor who prescribes the medication.

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement